MAUDE Adverse Event Report: DEXCOM, INC. DEXCOM G5 MOBILE CONTINUOUS GLUCOSE MONITORING SYSTEM

DEXCOM, INC. DEXCOM G5 MOBILE CONTINUOUS GLUCOSE MONITORING SYSTEM
Model Number MT22719-BLU
Medical Device Problem Code Inappropriate or Unexpected Reset (2959)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/22/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that the receiver initialized without a manual restart.Product was received but is pending evaluation.A follow up report will be submitted upon completion.No injury or medical intervention was reported.
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that the receiver initialized without a manual restart.The product was evaluated.An external visual inspection was performed and passed.A receiver charge and boot was performed and failed due to receiver perpetually rebooting.A receiver download was performed and no data was provided for evaluation.The receiver case was opened, and an internal visual inspection was performed and passed.Confirmation of the allegation and probable cause could not be determined.No injury or medical intervention was reported.

Brand Name
DEXCOM G5 MOBILE CONTINUOUS GLUCOSE MONITORING SYSTEM
Common Device Name
CONTINUOUS GLUCOSE MONITOR
Manufacturer (Section D)
DEXCOM, INC.
6340 sequence dr.
san diego CA 92121
MDR Report Key9136895
Report Number3004753838-2019-069637
Device Sequence Number2694450
Product Code PQF
UDI-Device Identifier20386270000273
UDI-Public20386270000273
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P120005
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMT22719-BLU
Device Catalogue NumberSTR-GF-BLU
Device Lot Number5220740
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/05/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/22/2019
Supplement Date Received by Manufacturer11/05/2019
Initial Report FDA Received Date09/30/2019
Supplement Report FDA Received Date11/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age66 YR